On the different kinds of separability of the space of Borel functions

Результат исследований: Вклад в журналСтатья

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)740-746
Число страниц7
ЖурналOpen Mathematics
Том16
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2018

Отпечаток

Borel Functions
Separability
Separable Space
If and only if
Topology
Partial

Предметные области ASJC Scopus

  • Mathematics(all)

Предметные области WoS

  • Математика

Цитировать

@article{e59f821245524e19bb750ad3242331eb,
title = "On the different kinds of separability of the space of Borel functions",
keywords = "Borel function, Countably selective sequentially separable, Function spaces, S(B, B), S(B, B), S(B, B), S(D, D), S(S, S), Selection principles, Selective sequentially separable, Selectively separable, Sequentially separable, σ-set",
author = "Osipov, {Alexander V.}",
year = "2018",
month = "1",
day = "1",
doi = "10.1515/math-2018-0070",
language = "English",
volume = "16",
pages = "740--746",
journal = "Open Mathematics",
issn = "2227-7390",
publisher = "Multidisciplinary Digital Publishing Institute (MDPI)",
number = "1",

}

On the different kinds of separability of the space of Borel functions. / Osipov, Alexander V.

В: Open Mathematics, Том 16, № 1, 01.01.2018, стр. 740-746.

Результат исследований: Вклад в журналСтатья

TY - JOUR

T1 - On the different kinds of separability of the space of Borel functions

AU - Osipov, Alexander V.

PY - 2018/1/1

Y1 - 2018/1/1

KW - Borel function

KW - Countably selective sequentially separable

KW - Function spaces

KW - S(B, B), S(B, B), S(B, B)

KW - S(D, D)

KW - S(S, S)

KW - Selection principles

KW - Selective sequentially separable

KW - Selectively separable

KW - Sequentially separable

KW - σ-set

UR - http://www.scopus.com/inward/record.url?scp=85050654065&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000439350100001

U2 - 10.1515/math-2018-0070

DO - 10.1515/math-2018-0070

M3 - Article

AN - SCOPUS:85050654065

VL - 16

SP - 740

EP - 746

JO - Open Mathematics

JF - Open Mathematics

SN - 2227-7390

IS - 1

ER -